default search action
"A Class of Stable Perturbations for a Minimal Mass Soliton in ..."
Jeremy Louis Marzuola (2010)
- Jeremy Louis Marzuola:
A Class of Stable Perturbations for a Minimal Mass Soliton in Three-Dimensional Saturated Nonlinear Schrödinger Equations. SIAM J. Math. Anal. 42(3): 1382-1403 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.